American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Svetlana Katok and Ilie Ugarcovici. Symbolic dynamics for the modular surface and beyond. Bull. Amer. Math. Soc. 44 (2007) 87-132. MR 2265011.
Abstract, references, and article information   
View Article: PDF

[2] Douglas Costa and Gordon Keller. Normal subgroups of ${\text{SL}}\left( {2,A} \right)$. Bull. Amer. Math. Soc. 24 (1991) 131-135. MR 1056153.
Abstract, references, and article information   
View Article: PDF

[3] David Wright. The amalgamated free product structure of ${\text{GL}}_2 \left( {K\left[ {X_1 , \cdots ,X_n } \right]} \right)$. Bull. Amer. Math. Soc. 82 (1976) 724-726. MR 0407167.
Abstract, references, and article information   
View Article: PDF

[4] Vinay V. Deodhar. On central extensions of rational points of algebraic groups. Bull. Amer. Math. Soc. 81 (1975) Part 1:573-575. MR 0372057.
Abstract, references, and article information   
View Article: PDF

[5] Philip C. Kutzko. The characters of the binary modular congruence group. Bull. Amer. Math. Soc. 79 (1973) 702-704. MR 0320170.
Abstract, references, and article information   
View Article: PDF

[6] Robert E. Solazzi. Isomorphism theory of congruence groups. Bull. Amer. Math. Soc. 77 (1971) 164-168. MR 0294515.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia